View : 71 Download: 0

Distribution of residual autocorrelations in nonstationary autoregressive processes

Title
Distribution of residual autocorrelations in nonstationary autoregressive processes
Authors
Shin D.W.Lee J.H.
Ewha Authors
신동완
SCOPUS Author ID
신동완scopus
Issue Date
1996
Journal Title
Journal of Time Series Analysis
ISSN
0143-9782JCR Link
Citation
Journal of Time Series Analysis vol. 17, no. 1, pp. 105 - 109
Indexed
SCI; SCIE; SCOPUS scopus
Document Type
Article
Abstract
The residual autocorrelations in nonstationary autoregressive processes with autoregressive characteristic roots on the unit circle are considered. Limiting distributions of the residual autocovariances and the residual autocorrelations are shown to be the same as the limiting distributions when parameters are estimated with all roots on the unit circle known. The portmanteau statistic is shown to have a χ2 limiting distribution. The Canadian lynx data set is analysed to illustrate our theory. The portmanteau test seems also useful when the characteristic roots are close to the unit circle.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE